MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

EXACTECH, INC. EQUINOXE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 531-55-26
Medical Device Problem Codes Fracture (1260); Separation Failure (2547)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder procedure, a 3.2 pin was deformed due to a hard glenoid bone and could not come back though the guide.When forced by power, it became lodged in cannulation.There was a breakage of device, but no fragments, parts, or pieces fell into the wound or the patient.There was a surgical delay reported with no adverse event to the patient.The patient was last known to be in stable condition following the event.The device is available for return.An image of the device was provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h1 - upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
EQUINOXE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key20536156
Report Number1038671-2024-04131
Device Sequence Number17817032
Product Code OLO
UDI-Device Identifier10885862578198
UDI-Public10885862578198
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162567
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number531-55-26
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale